Journal of Mathematics and Statistics

Random Sum of Mixtures of Sum of Bivariate Exponential Distributions

Abd El-Moneim A.M. Teamah and Ahmed M.T. Abd El-Bar

DOI : 10.3844/jmssp.2009.270.275

Journal of Mathematics and Statistics

Volume 5, Issue 4

Pages 270-275

Abstract

Problem statement: The distributions of R = X+Y and W = X/(X+Y), where X and Y follow Lawrance and Lewis`s bivariate exponential distribution, is generalized. Approach: In this research we found mixtures of sum of bivariate exponential random variables. Results: Also we calculated the probability density function (pdf) of the random sum of mixtures of sum of bivariate exponential random variables. Conclusion/Recommendations: In this study we investigated the pdf of random sum of mixtures of sum of bivariate exponential random variables.

Copyright

© 2009 Abd El-Moneim A.M. Teamah and Ahmed M.T. Abd El-Bar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.